# SDR ASOA20140605105

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 145917
- Aircraft time: 25,028 hours, 14,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719003
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 18.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01938.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
